MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK¿ SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK¿ SYRINGE
Catalog Number 309629
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The initial reporter also notified the fda on (date) via medwatch # (b)(4).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported by the nurse that the bd luer-lok¿ syringe has tick marks then starts at 10 units.Found before use.No serious injury or medical intervention noted.
 
Additional Manufacturer Narrative
A single 1ml luer-lok u-100 insulin received for p/n 309629 without package.The sample was visually evaluated and no print defects were observed.Product defect was not confirmed based on sample evaluation performed.A device history record review was performed and showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Manufacturing dates for batch 7058861: (b)(6) 2017-(b)(6) 2017, batch size was 300,000 pieces.No quality notifications were created during the production of complaint batch.Batch 7058861 was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.Root cause undetermined since no product defects were confirmed.Capa not required based on severity and occurrence level defined for this complaint.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD LUER-LOK¿ SYRINGE
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key7275309
Report Number1213809-2018-00044
Device Sequence Number2379151
Product Code FMF
UDI-Device Identifier00382903096299
UDI-Public00382903096299
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date02/28/2022
Device Catalogue Number309629
Device Lot Number7058861
Initial Date Received by Manufacturer 01/24/2018
Supplement Date Received by Manufacturer01/24/2018
Initial Report FDA Received Date02/15/2018
Supplement Report FDA Received Date03/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;